The last question on recursively enumerable m-degrees
Algebra i logika, Tome 33 (1994) no. 5, pp. 550-563
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{AL_1994_33_5_a2,
author = {A. Nies},
title = {The last question on recursively enumerable m-degrees},
journal = {Algebra i logika},
pages = {550--563},
year = {1994},
volume = {33},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/AL_1994_33_5_a2/}
}
A. Nies. The last question on recursively enumerable m-degrees. Algebra i logika, Tome 33 (1994) no. 5, pp. 550-563. http://geodesic.mathdoc.fr/item/AL_1994_33_5_a2/